# SDR IPXA2018011425460

- Difficulty date: January 5, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,934 hours, 11,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: NBA62621
- Part serial: 48768
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C.  L1 DOOR PAN DENTED.  REMOVED AND REPLACED THE PAN IAW SRM 51-33-01, & 51-35-01.
